On the mass aspect function and positive energy theorems for asymptotically hyperbolic manifolds

Piotr T. Chruściel, Gregory J Galloway, Luc Nguyen, Tim Torben Paetz

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We prove positivity of energy for a class of asymptotically locally hyperbolic manifolds in dimensions 4 ≤n ≤7. The result is established by first proving deformation-of-mass-aspect theorems in dimensions n ≥ 4. Our positivity results extend to the case n = 3 when more stringent conditions are imposed.

Original languageEnglish (US)
Article number115015
JournalClassical and Quantum Gravity
Volume35
Issue number11
DOIs
StatePublished - May 14 2018

Fingerprint

theorems
energy

Keywords

  • asymptotically hyperbolic manifolds
  • hyperbolic mass
  • mass aspect
  • metric deformation

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this

On the mass aspect function and positive energy theorems for asymptotically hyperbolic manifolds. / Chruściel, Piotr T.; Galloway, Gregory J; Nguyen, Luc; Paetz, Tim Torben.

In: Classical and Quantum Gravity, Vol. 35, No. 11, 115015, 14.05.2018.

Research output: Contribution to journalArticle

@article{84b0f0c964a64d04964c202dee59d873,
title = "On the mass aspect function and positive energy theorems for asymptotically hyperbolic manifolds",
abstract = "We prove positivity of energy for a class of asymptotically locally hyperbolic manifolds in dimensions 4 ≤n ≤7. The result is established by first proving deformation-of-mass-aspect theorems in dimensions n ≥ 4. Our positivity results extend to the case n = 3 when more stringent conditions are imposed.",
keywords = "asymptotically hyperbolic manifolds, hyperbolic mass, mass aspect, metric deformation",
author = "Chruściel, {Piotr T.} and Galloway, {Gregory J} and Luc Nguyen and Paetz, {Tim Torben}",
year = "2018",
month = "5",
day = "14",
doi = "10.1088/1361-6382/aabed1",
language = "English (US)",
volume = "35",
journal = "Classical and Quantum Gravity",
issn = "0264-9381",
publisher = "IOP Publishing Ltd.",
number = "11",

}

TY - JOUR

T1 - On the mass aspect function and positive energy theorems for asymptotically hyperbolic manifolds

AU - Chruściel, Piotr T.

AU - Galloway, Gregory J

AU - Nguyen, Luc

AU - Paetz, Tim Torben

PY - 2018/5/14

Y1 - 2018/5/14

N2 - We prove positivity of energy for a class of asymptotically locally hyperbolic manifolds in dimensions 4 ≤n ≤7. The result is established by first proving deformation-of-mass-aspect theorems in dimensions n ≥ 4. Our positivity results extend to the case n = 3 when more stringent conditions are imposed.

AB - We prove positivity of energy for a class of asymptotically locally hyperbolic manifolds in dimensions 4 ≤n ≤7. The result is established by first proving deformation-of-mass-aspect theorems in dimensions n ≥ 4. Our positivity results extend to the case n = 3 when more stringent conditions are imposed.

KW - asymptotically hyperbolic manifolds

KW - hyperbolic mass

KW - mass aspect

KW - metric deformation

UR - http://www.scopus.com/inward/record.url?scp=85047216325&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85047216325&partnerID=8YFLogxK

U2 - 10.1088/1361-6382/aabed1

DO - 10.1088/1361-6382/aabed1

M3 - Article

AN - SCOPUS:85047216325

VL - 35

JO - Classical and Quantum Gravity

JF - Classical and Quantum Gravity

SN - 0264-9381

IS - 11

M1 - 115015

ER -